# SDR KBM2005F00183

- Difficulty date: July 26, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Aircraft time: 439 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 10000
- Part serial: 2103
- Condition: Inoperative
- Location: Dmp100
- Part time: 439 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DMP-100, UNIT INOPERATIVE, REMOVED AND REPLACED. (K)
